On point covers of multiple intervals and axis-parallel rectangles

Gyula Karolyi, Gyula and Tardos, Gábor (1996) On point covers of multiple intervals and axis-parallel rectangles. Combinatorica, 16 213-222.

Author Gyula Karolyi, Gyula
Tardos, Gábor
Title On point covers of multiple intervals and axis-parallel rectangles
Journal name Combinatorica   Check publisher's open access policy
ISSN 0209-9683
1439-6912
Publication date 1996
Sub-type Article (original research)
Volume 16
Start page 213
End page 222
Total pages 10
Place of publication Heidelberg, Germany
Publisher Springer
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 17 Feb 2012, 15:55:53 EST by Kay Mackie on behalf of School of Mathematics & Physics